An intermediate quasi-isometric invariant between subexponential asymptotic dimension growth and Yu's property A

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We present a new quasi-isometric invariant for metric spaces that we name asymptotically large depth. For finitely generated groups we show that this invariant implies Yu's property A and is implied by subexponential asymptotic dimension growth.

Original languageEnglish
Pages (from-to)909-922
Number of pages14
JournalInternational Journal of Algebra and Computation
Volume24
Issue number6
DOIs
StatePublished - 1 Jan 2014
Externally publishedYes

Keywords

  • Property A
  • asymptotic dimension growth

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'An intermediate quasi-isometric invariant between subexponential asymptotic dimension growth and Yu's property A'. Together they form a unique fingerprint.

Cite this